Allegra FX 28 tablets ※ self-medication

Allegra FX 28 tablets ※ self-medication

$20.77

$20.77

Add to cart
SKU: JAPEEZQL4H6XW Categories:

Product introduction
● The 2nd generation antihistamines component fexofenadine hydrochloride, pollen and house dust
Runny nose, stuffy nose, an excellent effect on the painful allergy symptoms such as sneezing due
To do.
● for hard to affect the brain, it is less likely to become sleepy allergic rhinitis-only drugs.
● such as “concentration, judgment, work lowering of efficiency”, noticed difficult ability down (impeller
Aad performance) is also unlikely to cause medicine.
● You can also take on an empty stomach.
● 1 times 1 tablet, in two doses per day, effect is followed by one day.
The sale of pharmaceutical products

● Precautions
■■ it should not be ■■
(Not when the current symptoms or worsening observe, prone side effects and accidents.)
1. The following people, please do not use.
(1) who may have allergic reactions caused by the components of the agent or the drug
(2) of less than 15-year-old children
2. While you are taking this drug, please do not also use the following any of the drugs.
Other Allergic agents (agents for skin diseases, including rhinitis for internal medicine), an antihistamine
Internal medicine, etc. containing (cold medicine, cough medicine, motion sickness drugs, sedative-hypnotic drugs, etc.),
Antacids (aluminum hydroxide-magnesium hydroxide-containing formulation),
erythromycin
3. before and after taking, please do not drink.
4. people in breast-feeding do not take this drug, if you want to take this drug, please avoid breast-feeding.
(Transition to the milk has been observed in animal studies.)
■■ can consult ■■
1. The following person is a doctor before taking, please consult your pharmacist or a registered seller.
(1) who are receiving medical treatment
(2) or allergic rhinitis, I do not know due to other causes such as colds human
(3) received bronchial asthma, the diagnosis of other allergic diseases such as atopic dermatitis
People who have
(4) strong people have symptoms of nasal congestion
(5) people who might be pregnant or are pregnant
(6) the elderly
(7) People who have had allergic reactions caused by such as medicine
2. After taking, because the following symptoms may appear there is a possibility of side effects, immediately taking
To stop, please consult your doctor, a pharmacist or a registered seller with this description document.

Related areas: skin
Symptoms: swelling, such as throat, eyelids, lips, rash, itching, hives, a skin red
Become

Related areas: digestive
Symptoms: nausea, vomiting, abdominal pain, indigestion

Related areas: neuropsychiatric
Symptom: numbness, headache, fatigue, malaise, dizziness, insomnia, irritability, nightmares,
Sleeping disorder

Related areas: urology
Symptoms: frequent urination, difficult urination

Related areas: Other
Symptoms: palpitations, taste disturbance, edema, chest pain, difficulty breathing, increased blood pressure, menstrual disorders

It may rarely occur, the following serious symptoms.
Please immediately seek medical attention if that.

Name of symptoms: shock (anaphylaxis)
Symptom: immediately after taking, itching of the skin, hives, hoarse voice, sneezing,
Throat itching, breathlessness, palpitations, turbidity, etc. of consciousness appears.

Name of symptoms: liver dysfunction
Symptoms: fever, itching, rash, jaundice (yellowing of skin and whites of the eyes), Kasshokunyo, systemic
Of fatigue, loss of appetite, etc. may occur.

Name of symptoms: agranulocytosis, leukopenia, neutropenia
Symptoms: sudden high fever, chills, pain, etc. of the throat may occur.

3. After taking, because of the following symptoms may appear, sustained or enhancement of these symptoms
If you have seen, stop taking the drug, continue to consult a doctor, a pharmacist or a registered seller
Please.
Thirst of mouth, constipation, diarrhea, drowsiness

● Indications
Pollen, house dust (indoor dust) following nasal allergy symptom relief due to:
Sneezing, runny nose, stuffy nose

● Dosage
Adult (over 15 years old), one tablet, please take in the morning and evening twice a day.

(1) Please adhere to the prescribed dosage.
(2) When using the seasonal allergic rhinitis symptoms such as pollen, pollen prediction
From the day, or, it is effective and start taking as soon as possible After starting out symptoms.
(3) effect is obtained by taking to continue.
(4) If you can take one week not seen an improvement in symptoms, doctor, pharmacist or registered sales
Please consult your sales person. In addition, even if the improvement in symptoms is seen by more than two weeks taking
If you are, doctor, pharmacist or, please consult a registered seller.
(5) how to take out the tablet
Breaking the back surface of the film a projecting portion of the sheet that contains the tablet by pressing firmly with a finger tip, preparative tablets
Please take to Eject and. (Esophagus viscosity and swallowed leave the seat by mistake
It will lead to an unexpected accident such as pierce the membrane. )

● component-quantity
[Ingredient]: [including the amount] (1 daily dose: 2 tablets)
Fexofenadine hydrochloride salt: 120mg

Additives: microcrystalline cellulose, pregelatinized starch,
Croscarmellose sodium, magnesium stearate, light anhydrous silicic acid,
Hypromellose, povidone, titanium oxide, macrogol 400, ferric oxide,
Yellow ferric oxide

● attention of the storage and handling
(1) Please keep less in a cool place protected from direct sunlight.
(2) Please keep them out of reach of children.
(3) Please do not swap into another container.
(Or causing the abuse, it may change the quality.)
(4) products past the expiration date, please do not use.

Weight 120 g